No Cover Image

Journal article 875 views

Stationary distributions of Euler–Maruyama-type stochastic difference equations with Markovian switching and their convergence

C. Yuan, X. Mao, Chenggui Yuan Orcid Logo

Journal of Difference Equations and Applications, Volume: 11, Issue: 1, Pages: 29 - 48

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1080/10236190412331314150

Published in: Journal of Difference Equations and Applications
Published: 2005
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 29
End Page: 48